MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE LM/RL SZ 3; PRSTHSS,KNEE,FMRTBIL,NONCNSTRND,CMNTD,MTAL/PLYMR

SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE LM/RL SZ 3; PRSTHSS,KNEE,FMRTBIL,NONCNSTRND,CMNTD,MTAL/PLYMR
Catalog Number 71422423
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove journey uni knee prosthesis.Surgeon does not fault the device.
 
Additional Manufacturer Narrative
Please see the attached file for the results of our investigation.(b)(4).

Brand Name
JRNY UNI TIBIAL BASE LM/RL SZ 3
Common Device Name
PRSTHSS,KNEE,FMRTBIL,NONCNSTRND,CMNTD,MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7065032
Report Number1020279-2017-01133
Device Sequence Number13482351
Product Code HSX
UDI-Device Identifier03596010582058
UDI-Public03596010582058
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K102069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Catalogue Number71422423
Device Lot Number14FM08955
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight65